Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KeithV

Post-Accutane Maintenance

Recommended Posts

Hi all,

I finished all my prescriptions today.

It takes me 8 months to complete that.

I am around 63 kg and I am taking 40mg/day.

Now, I know that accutane hurts my liver much.

What should I do to restore the liver to a better level?

And what should I do to maintain the good skin I have now?

(I am extremely afraid that I will have a relapse afterwards...)

Thank you very much and I look forward to all your replies.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×